# SDR CALA9801598

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Rt Tr Unit
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC PRESSURE LOW LIGHT AND MANUAL RUDDER CONTROL LIGHT ILLUMINATED DURING CLIMB OUT OF ANC.  THE RT HYDRAULIC PUMP PRESSURE WAS ZERO WITH QUANTITY DECREASING.  THE HYDRAULIC QUANTITY LOSS CHECKLIST WAS ACCOMPLISHED AND THE AIRCRAFT LANDED AT SEA WITHOUT INCIDENT.  MAINTENANCE FOUND B-NUT TO HYDRAULIC PRESSURE LINE FROM ENGINE TO RIGHT THRUST REVERSER MODULE HAD COME OFF.  THE HYDRAULIC LINE WAS SECURED AND THE ENGINE WAS RUN WITH NO LEAKS NOTED.  THE RT MLG DOOR SKID AND SKIN WERE DAMAGED.  THE DOOR WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 52-01, 52-84-0, AND MM 32-12-00. OPERATION OF THE DOOR CHECKED GOOD.
